UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Linear statistics of matrix ensembles in classical background Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 13,Page: 3758-3790
Authors:  Min C.;  Chen Y.
Favorite | View/Download:10/0 | TC[WOS]:3 TC[Scopus]:4 | Submit date:2019/02/12
Asymptotics  Linear Spectral Statistics  Orthogonal Polynomials  Random Matrices  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite | View/Download:9/0 | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory